# SDR MASA2020041110154

- Difficulty date: April 11, 2020
- Submitted: April 12, 2020
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 21,668 hours, 16,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY EXIT SIGN 1 BULB INOP
REPLACED BULB
